NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 20, 2014
Bipolar Disorder (Children and Adolescents)
Drugs for bipolar
My question is. I am on seraquel 300mg, neurontin,300mg 4 times @ day, effexor 300 mg ad day, lamictal,300mg @ day, atvan 1 mg 4 times@ day,rittalin,20mg.3times a day. I`m doing really well,but the neurintin makes me drowsy,though I like it because it calms me better than an ativan. Will the drowsiness go away, once my body id used to it?
You are on a very complex regimen so it is difficult to predict with much accuracy your question. Despite that disclaimer, Neurontin has the potential to have less sedation (or you adapt to this side effect) as you to take it. Continue to work with your physician to simplify your treatments as you continue to improve.
Nicholas A Votolato, RPh BCPP
Assistant Professor of Pharmacy
College of Pharmacy
Assistant Professor of Psychiatry, Emeritus
College of Medicine
The Ohio State University